# SDR R61A201609280559

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 30,868 hours, 18,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED THAT THE L1 DOOR WAS NOISY. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE STOP FITTING IAW AMM AND OPS CHECKED GOOD.
